# SDR DHL2005803529

- Difficulty date: November 25, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 561610147
- Condition: Cracked
- Location: Bs -99
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 032491: ANTENNA DOPPLER COMPT. CAP 1 INCH CRACK AT STA -99.000.  REMOVED CRACKED CAP IAW SRM 51-1-21 PAGE 1, SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW CAP IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 PG. 2. FOR CAP FABRICATION SEE JC EA53100134-001-D (W.O. 600014514)
